Review: Stochastic volatility asymptotics for optimal subsistence consumption and investment with bankruptcy

Research output: Contribution to journalReview article

Abstract

Review of : Chen, K., Chiu, M. C., Shin, Y. H., & Wong, H. Y. (2019). Stochastic Volatility Asymptotics for Optimal Subsistence Consumption and Investment with Bankruptcy. SIAM Journal on Financial Mathematics, 10(4), 977-1005.
Original languageEnglish
Article numberMR4043095
Number of pages3
JournalMathematical Reviews
Publication statusPublished - 2020

Fingerprint Dive into the research topics of 'Review: Stochastic volatility asymptotics for optimal subsistence consumption and investment with bankruptcy'. Together they form a unique fingerprint.

  • Cite this